HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
Discussion paper >
Series A >

A Short Derivation of the Kuhn-Tucker Conditions

Files in This Item:
DPA234_new.pdf181.61 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: A Short Derivation of the Kuhn-Tucker Conditions
Authors: Tanaka, Yoshihiro1 Browse this author →KAKEN DB
Authors(alt): 田中, 嘉浩1
Keywords: Farkas's lemma
Kuhn-Tucker conditions
the method of Lagrange multipliers
Issue Date: Feb-2011
Publisher: Graduate School of Economics and Business Administration, Hokkaido University
Journal Title: Discussion Paper, Series A
Volume: 234
Start Page: 1
End Page: 6
Abstract: The Kuhn-Tucker conditions have been used to derive many significant results in economics. However, thus far, their derivation has been a little bit troublesome. The author directly derives the Kuhn-Tucker conditions by applying a corollary of Farkas's lemma under the Mangasarian-Fromovitz constraint qualification.
Type: bulletin (article)
Appears in Collections:Discussion paper > Series A

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University